# SDR SWAA2022041211050

- Difficulty date: December 30, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 48,714 hours, 28,885 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Stiffener
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND HORIZONTAL STABILIZER STA 120.3 2ND STIFFEN FROM FRONT CRACKED AT BOTTOM. / REPAIRED PER SRM 55-10-09-2R-4 AND SRM 55-10-09-2R-5. SEE WIPS AND SUBTASKS.
